# SDR UPS00834300

- Difficulty date: October 19, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 73,582 hours, 47,807 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, SEAT TRACK E HAS WORN SCALLOPS 2 PLACES AT APPROX FS 160.  BLENDED SEAT TRACK AT FS 150.  BLENDOUT IS WITHIN LIMITS IAW DC8 SRM 53-2-3 FIG 12.  CUT OUT HOLE FOR PLUG AT FS 160 IAW DC8 SRM 53-2-3 FIG 6D.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 53-2-3 FIG 6D.
